MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE RT 14 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE RT 14 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 10/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products & mdrs: product id: 42504605812, product type: femur cemented plus right size 5+, lot#: 64705442, mdr: 0001822565-2022-03304; product id: 42560613513, product type: stem extension 6mm offset splined uncemented 13mm dia +135mm, lot#: 64783534, mdr: 0001822565-2022-03305; product id: 42542006402, tibia fixed cemented right size c, lot#: 64320247, mdr: 0001822565-2022-03306; product id: 42560313514, product type: stem extension 3mm offset splined uncemented 14mm dia +135mm, lot#: 64769898, mdr: 0001822565-2022-03308; product id: 42555803205, product type: tibial augment cemented half block rt lateral size cd 5mm, lot#: 64453271, mdr: 0001822565-2022-03309; and product id: 42555803405, product type: tibial augment cemented half block right medial size cd 5mm, lot#: 64353978, mdr: 0001822565-2022-03310.
 
Event or Problem Description
It was reported initial right total knee arthroplasty on unknown date.Subsequently, patient had an aspiration due to crepitus.One month post aspiration had a knee arthroscopy with synovectomy due to pain.No records provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for the reported part and lot combination(s).Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain was reported, taking nsaids for pain, physical therapy tolerated, knee aspirations were performed.The complaint of pain and noise could not be confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE FIXED BEARING CONSTRAINED CONDYLAR KNEE RT 14 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15871090
Report Number0001822565-2022-03307
Device Sequence Number14757063
Product Code JWH
UDI-Device Identifier00889024555501
UDI-Public(01)00889024555501(17)231130(10)64202796
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue Number42522800414
Device Lot Number64202796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight82 KG